# SDR CALA2019090201486

- Difficulty date: September 1, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 24,719 hours, 8,837 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Condition: Eroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, DISCOVERED APU FUEL SUPPLY SHROUD DRAIN ERRODED SEVERLY ON LEADING EDGE. ORDERED PARTS, DRAIN MAST IN ZONE 2 LEAD OFFICE. WAITING FOR STORES TO DELIVER SEALANT AND INSTALL PARTS,BONDING STRAPS TO ZONE 2. REMOVED PANEL 194DL AND STOWED IN AFT CARGO BAY. R+R APU FUEL FEED LINE SHROUD DRAIN MAST REF AMM 28-25-07.
